2 doctors weighed in:
I have very irregular periods and recently started diannette and have experienced very heavy spotting less than a week after my period ended, is it ok?
2 doctors weighed in

Dr. Stephen Daquino
Sports Medicine
1 doctor agrees
In brief: Likely it is
A new birth control pill can sometimes cause a woman's hormonal axis to take a while to adjust.
It may take a cycle or two before abnormal bleeding or spotting stops. If it doesn't normalize by the end of the second cycle, talk to your physician about changing to a new pill.

In brief: Likely it is
A new birth control pill can sometimes cause a woman's hormonal axis to take a while to adjust.
It may take a cycle or two before abnormal bleeding or spotting stops. If it doesn't normalize by the end of the second cycle, talk to your physician about changing to a new pill.
Dr. Stephen Daquino
Dr. Stephen Daquino
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors